# SDR SWAA2022041192413

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 29,009 hours, 13,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MID RIGHT HAND EMERGENCY DOOR EXIT SIGN AND MID CEILING EXIT LIGHT INOP / [01] REMOVED AND REPLACED BATTER PACK R/H EMERGENCY EXIT DOOR; REF AMM:33-51-06; OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.  REMOVED P/N: D717-01-100  REMOVED S/N: 303171  INSTALLED P/N: D717-01-100SWA INSTALLED S/N: 32566
